Couldn't find what you looking for?

TRY OUR SEARCH!

I gained 40 pounds in 2 months after takng this injection two times. I am near suicide. None of my clothes fit. My daughter said, mom you better take a pregnancy test, you look pregnant. I had always been consious of my diet because at 5' 9" I weighed 180 pounds. I now weigh 238. How can this happen. I am 41 years old and have never had this weight gain in 41 years except slowly during pregnancy where I topped out at 220. I have no clothes, am newly single, and everyone asks if I am pregnant. I want to die. Why did no one warn me of these side effects? I stick to the adkins diet and pray every day but the only reason I am still alive after such a weight gain is because I love my two children. I don't even go out of the house except to work and grocery. What good am I? Why did they lie. I hate the world for this! :-S >;) :'(

Loading...

Hi there, I'm really sorry to hear that you're not doing so well but please understand that being overweight is not a big deal. I know that emotionally it's very hard for you to cope with but we've all been overweight at some point in our lives and it can be difficult but you can lose weight by sticking to your diet diligently. Have you considered seeing a therapist? I think that might be a good idea. Let me know what ou think!
Reply

Loading...

Dear Sheri, I'd love to help you ...

One of my close friend used SlimFast, an appetite suppressant that is natural and safe. Slimfast works by increasing your metabolism, suppresses your appetite, burns calories and increases energy. You should try it and I'm sure it will help you too. :)

Good Luck to You and don't forget Life Is Beautiful!

***edited by moderator*** web addresses not allowed
Reply

Loading...